Jump to content
CrazyBoards.org

Help with withdrawals


Recommended Posts

Well 1 week off meds cold turkey, i am now suffering partial seizures, hot and cold sweats. i had a 7 day manic episode where i had 2-3 hours sleep a night! and am now crashing hard. so hard i cant work my new job.. I have been really dizzy i cant stand up for short periods of time at all... i have thumping migraines and i now have a fever also as a result. my vision is blurry a lot of the time and i am crashing so hard i slept 12 hours today alone and tomorrow will prolly do more sleeping... i've lost interest in my favourite hobbies as a result of the downer... my muscles are cramping up also and spasms alot, my entire body is very stiff... has anyone got tips for helpiing with the withdrawals

I would also appreciate no nasty comments it is my choice to stay off meds i just want help with the withdrawals because it's getting worse every day

Link to comment
Share on other sites

The best advice any of us can give you here is to talk to your care team about how to safely manage what's going on.

 

Crazy Boards is a pro-treatment kind of place.

 

It would be irresponsible of us to condone stopping of all meds, all at once, without working with your medical providers.

Link to comment
Share on other sites

wanting to find your true self,living meds free...

it's just a dream,brother.

I have flushed the meds with violent results each time.

listen to the people with experience telling you whats best.

I'm such a fuck up myself.

but hey,call doc,take meds,start the slow road back to recovery...

just be patient.

and don't kill yourself.those thoughts are your disease talking to you.

Link to comment
Share on other sites

Go see a doctor! These medications are serious, and doctors don't just make the weaning of up to annoy patients. If you absolutely want to go off your meds, at least do it safely. Valproate is an anti-seizure medication, it is known that going off it suddenly can lead to seizures, seizures are serious. Go see a doctor! I once went off Valproate suddenly and it resulted in a several month mixed episode. Just in case you have never had one, it is living hell.

 

And in case this wasn't clear enough yet: GO SEE A DOCTOR! NOW!

Link to comment
Share on other sites

The only help you are going to get here is the helpful advice to speak with your pdoc.

Let me say it again, the ONLY advice you are going to get here is to speak with your pdoc.

Call your pdoc ASAP.

Let me say it again, call your pdoc ASAP.

 

^THIS.

 

And I'd go to the ER if I was having side effects like you are experiencing.

Link to comment
Share on other sites

Guest
This topic is now closed to further replies.
 Share

×
×
  • Create New...